# SDR 96ZZZX127

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Connectors
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1002 - CREW ELECTED TO RETURN TO FIELD AFTER EXPERIENCING TORQUE FLUX, LT ENGINE.  SHUT DOWN LT ENGINE, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED CONNECTORS ON NP AND TQ SENSORS IAW STANDARD MAINTENANCE PRACTICES.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
